# SDR ASOA2013123009716

- Difficulty date: December 4, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N153PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15153
- Aircraft time: 14,748 hours, 10,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 364 INTERCOSTAL JUST LEFT OF STRINGER 27 IS CORRODED ON THE VERTICAL AND HORIZONTAL LEGS.   UPON FURTHER EVALUATION FOUND CORROSION TO WEB ATTACH FLANGE, NO DAMAGE ALLOWED IN AREA OF LATCH PIN INTERCOSTAL IAW SRM 53-21-23-101-003-A01.  REMOVED LATCH PIN INTERCOSTAL IAW SRM 51-42-21-001-001-A01 AND 51-42-06-001-001-A01.  LOCATED AND DRILLED INTERCOSTAL LOCATED JUST LT OF STRINGER 27 IAW DWG NR SH670-32050.    MAJOR REPAIR.
